About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 985095, 11 pages
http://dx.doi.org/10.1155/2013/985095
Research Article

On 0-Complete Partial Metric Spaces and Quantitative Fixed Point Techniques in Denotational Semantics

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21859, Saudi Arabia
2Departamento de Ciencias Matemáticas e Informática, Universidad de las Islas Baleares, Carretera de Valldemossa km 7.5, 07122 Palma de Mallorca, Spain

Received 9 June 2013; Revised 8 October 2013; Accepted 9 October 2013

Academic Editor: Ngai-Ching Wong

Copyright © 2013 N. Shahzad and O. Valero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Shahzad and O. Valero, “On 0-Complete Partial Metric Spaces and Quantitative Fixed Point Techniques in Denotational Semantics,” Abstract and Applied Analysis, vol. 2013, Article ID 985095, 11 pages, 2013. doi:10.1155/2013/985095